# SDR CA120420001

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amtr LANCAIR
- Aircraft time: 5,384 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tip Cap
- Condition: Departed
- Location: Rt Wing Tip
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT CONDITION, RT WING TIP SUDDENLY BROKE AWAY FROM ITS LOWER POINTS AND LIFTED TO A NEARLY VERTICAL POSITION.  MINIMAL CHANGE IN CONTROLLABILITY WAS NOTED, WITH WINGS LEVEL MAINTAINED WITH ADDITIONAL AILERON TRIM.  EMERGENCY LANDING WAS MADE IN, WING TIP STAYED ATTACHED TO THE WING AT THE UPPER SKIN, AND LAID FLAT ON THE WING AFTER A NORMAL LANDING.  WING TIP ATTACH POINTS ARE ABLE TO BE ANALYZED, AND FURTHER REPORTS WILL BE MADE.
